# SDR A6WA201643975

- Difficulty date: June 4, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,835 hours, 30,588 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Part number: 601R9715023
- Part serial: 0688
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE IS CRACKED ALONG AFT FLANGE AT STIFFENER LOCATIONS.  2 EA CRACKS PENETRATE AFT FLANGE AND 1EA CRACK IS BROKEN SPOT WELD.
